# SDR COMA0260321

- Difficulty date: May 18, 2002
- Submitted: May 21, 2002
- Operation: Air carrier
- Aircraft: N430CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7461
- Aircraft time: 3,703 hours, 2,725 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT 6085 DURING CLIMB OUT OF LGA A HISSING SOUND EMANATED FROM THE LOWER RIGHT CORNER OF CABIN DOOR.REMOVED FOD BETWEEN CABIN DOOR SEAL AND DOOR SEAL NIB.
